# SDR IPXA2014040482532

- Difficulty date: March 10, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB73921
- Condition: Corroded
- Location: Bs 1372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, CENTER WING UPPER JOINT SLANT PANEL ANGLE CORRODED NEAR BS 1372, LBL 109.  FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW EA 011-5310-01-A5149, REV IR AND EO MD11-5310-53883-A.
